Universidad Complutense de Madrid
E-Prints Complutense

Large algebraic structures inside the set of surjective functions

Impacto

Downloads

Downloads per month over past year



Gámez Merino, José Luis (2011) Large algebraic structures inside the set of surjective functions. Bulletin of the Belgian Mathematical Society-Simon Stevin, 18 (2). pp. 297-300. ISSN 1370-1444

Official URL: http://0-projecteuclid.org.cisne.sim.ucm.es/DPubS?service=UI&version=1.0&verb=Display&handle=euclid.bbms/1307452079




Abstract

In this paper the author studies large linear structures inside the set of Jones functions. He shows that there is an infinite-dimensional linear space inside this set. Further, the linear space is isomorphic to RR, so it is as large as possible. The subject area of this paper is known as lineability.


Item Type:Article
Uncontrolled Keywords:Lineability; spaceability; Jones functions
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:22961
Deposited On:24 Sep 2013 13:27
Last Modified:24 Sep 2013 13:27

Origin of downloads

Repository Staff Only: item control page